EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-47-4009 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Insufficient Information (4580)
| Date of Event |
08/10/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, approximately 4 years post op initial right tka, this 79 y/o male patient was revised due to poly wear.Femur and liner were exchanged.Patient was last known to be in stable condition following the event.Unable to obtain x-rays.Product not returning - disposed.
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation.(d10) concomitant device(s): 5624751 02-010-04-0340 - logic cr femoral por, right, sz 4.5595643 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t.5747420 200-02-41 - three peg patella 41mm.6044565 201-78-15 - holding pin mini sharp point 4 pk.5853424 201-78-81 - 3 trocar, mod.Hex 2pk.S018355 521-78-23 - threaded pin size 2.3 collared.S018403 521-78-23 - threaded pin size 2.3 collared.5410053 521-78-32 - threaded pin size 3.0 collarless.5017019193 a10012 - gps implant kit v2.
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of prosthesis wear.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The extent and root cause of the prosthesis wear could not be confirmed as the devices were not returned for evaluation, and radiographs were not provided.Section h11: *the following sections have corrected information: (h6) component code: 734, bearings.
Additional Manufacturer Narrative
"this follow-up report is being submitted to relay additional and/or corrected information.The revision reported was likely the result of prosthesis wear.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The extent and root cause of the prosthesis wear could not be confirmed as the devices were not returned for evaluation, and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".